# SDR AALA20130914010

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 64,371 hours, 33,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RT HAND WING, INBD CASTING CRACKED AT NR 4 SLAT TRACK.  INSTALLED SERVICEABLE CASTING FITTING IAW AARD 51-00-05-1 & DRAWING 9937490.
